How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: OB GYN
Satisfied Customers: 4857
Experience:  Specialist advice in Gynecology,Menstrual problems,STDs, Pregnancy .
6740150
Type Your OB GYN Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

Dear doctor, My mother is experiencing pain i lower abdomen

Customer Question

Dear doctor,
My mother is experiencing pain i lower abdomen sometimes.But when she urinates,passes gas she feels relaxed.Why she is facing such issues?Her age is 49yrs.
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr Josh replied 1 year ago.

Hello

Welcome to Justanswer website.

Myself Dr Josh and I’m happy to help with your question today. Please provide me the following information so that I can address your concern

Does your mother has any known medical illness?

Any tests done so far?

Has she menopaused?

Customer: replied 1 year ago.
she menopaused
Customer: replied 1 year ago.
she suffered from hepatitis E in 2014
Customer: replied 1 year ago.
We havent done any test
Customer: replied 1 year ago.
is there any thing to worry about
Customer: replied 1 year ago.
please reply
Expert:  Dr Josh replied 1 year ago.

Dear customer

Thank you for the quick reply.

The symptoms your mother is having can be due to a condition called gastritis.It is an inflammation or irritation of the lining of the stomach.It is caused by a various causes like physical stresses, social habits, chemicals, and infections,excessive use of Non steroidal anti-inflammatory drugs.

To prevent gas avoid taking fried,spicy,salty,chilly food items.Stop taking all those things that irritate your stomach or cause your symptoms to flare up. Don't talk and chew at the same time. This causes to swallow air, which may cause gas.Chew food slowly and eat smaller meals.

There does not seem to be anything serious or dangerous.She can take Pepto-Bismol 2tsf thrice a day after meals.

Take tab.Ranitidine(Zantac) 150 mg twice a day.Both these are available as over the counter (OTC)without a prescription & will help her greatly.

If still after this,the symptoms persists,then she may need an ultrasound of abdomen.

Usually & most likely her symptoms will get treated with these above described medications.

Hope this helped

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Thank you.

Kind Regards
Dr.Josh

Customer: replied 1 year ago.
doctor is anything related to ovaries
Customer: replied 1 year ago.
She is currently taking some calcium tablets and cholestrol medicine
Expert:  Dr Josh replied 1 year ago.

Dear customer

Thank you for replying back.

No,it does not seem her symptoms is related to any ovarian disease or from pelvic organs.

Gastritis/stomach disease seems to be the probable cause.

Taking above described medications will help her greatly to relieve the symptoms.

Hope this helped

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Thank you.

Kind Regards
Dr.Josh

Customer: replied 1 year ago.
Dear doctor
Sorry to trouble you,But now a days she is almost experience this pain everyday
Customer: replied 1 year ago.
I was reading on the net regarding these kinds of pain.So, got t know that this might result to some dangerous scenario .so thought of posting the query on your site.Please help me
Expert:  Dr Josh replied 1 year ago.

Dear customer

Thank you for replying back.

As I said above that first you need to give above described medications.

If still after this,the symptoms persists,then I will advise an ultrasound scan to evaluate the uterus, the ovaries and the fallopian tubes.

As she is having only one symptom of pain in lower abdomen,so it is difficult to narrow down the diagnosis & tell the exact diagnosis.

So bot***** *****ne is first give her the above described medications& then accordingly ultrasound abdomen will be done.

When you rad on internet,you can see a wide list various causes of such pain & some of them may be serious.But the reality & practical clinical diagnosis based on real symptoms is totally different.

So it does not seem to be anything serious or dangerous as of now.

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Thank you.

Kind Regards
Dr.Josh